MathSciNet Relay Station
MathSciNet bibliographic data
MR1000690 (90f:35104) 35K60 (35R35)
Cannon, John R.; Yin, Hong-Ming A class of nonlinear nonclassical parabolic equations. J. Differential Equations 79 (1989), no. 2, 266–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement